# SDR FDEA201707192004

- Difficulty date: July 19, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 59,408 hours, 21,179 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS BATTERY 1 LOW ALERT.    FOUND WIRE FOR PIN 8 OF P1-1756A PULLED OUT OF CONTACT.  TERMINATED THE WIRE.  EMERGENCY LIGHTS OPS CHECKED GOOD. PERFORMED IAW M/M 33-51-01-5 AND WDM 33-51-01.
